FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Ibuprofen 400mg tablets

24, 48

£2.79£4.59

Ibuprofen 400mg Tablets can be used by adults and children over 12 years to relieve symptoms of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, symptoms of colds and influenza. Not recommended for use by children under 12 years of age.

Ibuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs) which works to lessen inflammation and pain.

Clear

Description

Ibuprofen 400mg Tablets help to reduce inflammation and muscular and rheumatic aches and pains. Can also be used to reduce fever. Please note product you receive may vary from the one pictured depending on availability.

Additional information

Pack Size

24, 48

Uses / Instructions

Directions for taking Ibuprofen 400mg Tablets:

  • 400mg (one tablet) to be taken up to 3 times per day as required. Leave up to 4 hours in between doses and take up to a maximum of 3 tablets in any 24 hour period.
  • Should not be given to children under 12 years.
  • The tablets should be swallowed with a drink of water or milk.

Warnings

Warnings before taking Ibuprofen 400mg Tablets:

  • Ask your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin.
  • Do not take if you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment.
  • Do not take if you have a stomach ulcer or other stomach disorders.

Side Effects

The most commonly observed side effects are gastrointestinal in nature. These include:

  • Peptic ulcers
  • Perforation or gastrointestinal bleeding, sometimes fatal, particularly in the elderly, may
    occur.
  • Nausea
  • vomiting
  • Diarrhoea
  • Flatulence
  • Constipation
  • Indigestion
  • Abdominal pain
  • Melaena
  • Heamatemesis
  • Ulcerative stomatits

Check the patient information leaflet for a more detailed list.

Ingredients

The active substance is Ibuprofen 400mg tablets

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen 400mg tablets”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart